MathSciNet Relay Station
MathSciNet bibliographic data
MR1616536 35Q53 (35R60 60H15 76B15)
de Bouard, A.; Debussche, A. On the stochastic Korteweg-de Vries equation. J. Funct. Anal. 154 (1998), no. 1, 215–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement